Probabilistic justification logic

Kokkinis, Ioannis; Ognjanović, Zoran; Studer, Thomas (2020). Probabilistic justification logic. Journal of logic and computation, 30(1), pp. 257-280. Oxford University Press 10.1093/logcom/exaa011

[img] Text
jlc-PJL.pdf - Accepted Version
Restricted to registered users only until 3 March 2021.
Available under License Publisher holds Copyright.

Download (572kB) | Request a copy
[img] Text
exaa011.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.
Author holds Copyright.

Download (422kB) | Request a copy

We present a probabilistic justification logic, PPJ⁠, as a framework for uncertain reasoning about rational belief, degrees of belief and justifications. We establish soundness and strong completeness for PPJ with respect to the class of so-called measurable Kripke-like models and show that the satisfiability problem is decidable. We discuss how PPJ provides insight into the well-known lottery paradox.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Studer, Thomas

Subjects:

000 Computer science, knowledge & systems
500 Science > 510 Mathematics

ISSN:

0955-792X

Publisher:

Oxford University Press

Language:

English

Submitter:

Atefeh Rohani

Date Deposited:

26 Aug 2020 08:25

Last Modified:

26 Aug 2020 08:33

Publisher DOI:

10.1093/logcom/exaa011

BORIS DOI:

10.7892/boris.146066

URI:

https://boris.unibe.ch/id/eprint/146066

Actions (login required)

Edit item Edit item
Provide Feedback